Dimitrios M. Thilikos
Dimitrios M. Thilikos
Department of Mathematics, National and Kapodistrian University of Athens, Athens
Adresse e-mail validée de math.uoa.gr - Page d'accueil
Citée par
Citée par
An annotated bibliography on guaranteed graph searching
FV Fomin, DM Thilikos
Theoretical computer science 399 (3), 236-245, 2008
Subexponential parameterized algorithms on bounded-genus graphs and H-minor-free graphs
ED Demaine, FV Fomin, M Hajiaghayi, DM Thilikos
Journal of the ACM (JACM) 52 (6), 866-893, 2005
Dominating sets in planar graphs: branch-width and exponential speed-up
FV Fomin, DM Thilikos
SIAM Journal on Computing 36 (2), 281-309, 2006
Bidimensionality and kernels
FV Fomin, D Lokshtanov, S Saurabh, DM Thilikos
Proceedings of the twenty-first annual ACM-SIAM symposium on Discrete …, 2010
(Meta) kernelization
HL Bodlaender, FV Fomin, D Lokshtanov, E Penninkx, S Saurabh, ...
2009 50th Annual IEEE Symposium on Foundations of Computer Science, 629-638, 2009
Fugitive-search games on graphs and related parameters
ND Dendris, LM Kirousis, DM Thilikos
Theoretical Computer Science 172 (1-2), 233-254, 1997
Fixed-parameter algorithms for (k, r)-center in planar graphs and map graphs
ED Demaine, FV Fomin, MT Hajiaghayi, DM Thilikos
ACM Transactions on Algorithms (TALG) 1 (1), 33-47, 2005
D-cores: measuring collaboration of directed graphs based on degeneracy
C Giatsidis, DM Thilikos, M Vazirgiannis
Knowledge and information systems 35 (2), 311-343, 2013
Constructive linear time algorithms for branchwidth
HL Bodlaender, DM Thilikos
International Colloquium on Automata, Languages, and Programming, 627-637, 1997
Evaluating cooperation in communities with the k-core structure
C Giatsidis, DM Thilikos, M Vazirgiannis
2011 International conference on advances in social networks analysis and …, 2011
Bidimensional parameters and local treewidth
ED Demaine, FV Fomin, MT Hajiaghayi, DM Thilikos
SIAM Journal on Discrete Mathematics 18 (3), 501-511, 2004
Searching is not jumping
L Barriere, P Fraigniaud, N Santoro, DM Thilikos
International Workshop on Graph-Theoretic Concepts in Computer Science, 34-45, 2003
Parameterized complexity of finding regular induced subgraphs
H Moser, DM Thilikos
Journal of Discrete Algorithms 7 (2), 181-190, 2009
Treewidth for graphs with small chordality
HL Bodlaender, DM Thilikos
Discrete Applied Mathematics 79 (1-3), 45-61, 1997
Bidimensionality and EPTAS
FV Fomin, D Lokshtanov, V Raman, S Saurabh
Proceedings of the twenty-second annual ACM-SIAM symposium on Discrete …, 2011
On graph powers for leaf-labeled trees
N Nishimura, P Ragde, DM Thilikos
Journal of Algorithms 42 (1), 69-108, 2002
Algorithms and obstructions for linear-width and related search parameters
DM Thilikos
Discrete Applied Mathematics 105 (1-3), 239-271, 2000
On exact algorithms for treewidth
HL Bodlaender, FV Fomin, AMCA Koster, D Kratsch, DM Thilikos
European Symposium on Algorithms, 672-683, 2006
Cutwidth I: A linear time fixed parameter algorithm
DM Thilikos, M Serna, HL Bodlaender
Journal of Algorithms 56 (1), 1-24, 2005
New upper bounds on the decomposability of planar graphs
FV Fomin, DM Thilikos
Journal of Graph Theory 51 (1), 53-81, 2006
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20